sexologist-icon
Pls help I'm confused!
I was not getting periods I'm having pcos thats y I done my pregnancy test first it was showing me positive result I god scared and buy another one it shown me negative and I consult to one doctor and didn't told him about this positive result and took the medicine for irregular periods and now there is heavy bleeding clotting pelvis pain do you think I had an abortion? Because of that medicine and my pcos because I am having all symptoms of abortion nausea abdominal pain
195 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please consult a gynaecologist with proper history... It is unethical to give false information...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You did not mention any history of unprotected sexual exposure. Anyway by any medications if you had bleeding then no chance of pregnancy not, if it was happened then supposed to aborted by these medication. Consult your gynaecologist personally please for clinical check up.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.